It hits when I exert or stress I get wring and wet! Is this dangerous? I am trying to get off slowly. On prednisone for one year. My sed rate is normal now.? What can I do to help this?
Yes I had sweating when I took prednisone. Mine came in spurts, I'd have a hot flash that lasted about 30 mins and then I'd be okay for a little while. I only take prednisone now if it's absolutely necessary.
Your doctor should be determining how fast to get off the prednisone. Too fast and the poly may flare again. Sweating is common. You don't say how much you take. If possible split the dose with half in the morning and half at night. Always with food. Never with alcohol. Drink lots of water. Been on it 9.5 years. It is doable to adjust to the symptoms. Ask your doctor for something to help. Just be sure you taper with doctor approval, ok?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2017 • 8 answers
Updated 6 Sep 2014 • 2 answers
Updated 25 Oct 2014 • 4 answers
Updated 13 Feb 2017 • 3 answers
Updated 21 Dec 2018 • 8 answers